# SDR AALA201711169024

- Difficulty date: November 15, 2017
- Submitted: November 19, 2017
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737823
- Aircraft serial: 33214
- Aircraft time: 23,265 hours, 9,229 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Defective
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  F/O SEAT WILL NOT STAY LOCKED IN POSITION, SLID BACK ON TAKE OFF ROTATION.  REPLACED FIRST OFFICER SEAT IAW AMM 25-11-01.  CKD OK.
